# SDR CA041202004

- Difficulty date: November 26, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 2,442 hours
- Engine: Pwa PW545A
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 666000163
- Condition: Broken
- Location: Lt Ob Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DUE TO THE RISK ASSOCIATED TO BROKEN MAIN CONTROL CABLES, FOLLOWING THE BROKEN RT WING DOWN OB AILERON CABLE P/N 6660001-62 AT RWS 54  (REF. SDR NR 20031113014), WE DECIDED TO INSPECT THE AILERON WING CABLES MORE FREQUENTLY THAN THE 1200 HRS REQUIRED BY THE PHASE 61.  LT WING UP OB AILERON CABLE P/N 6660001-63 WAS FOUND WORN AT LWS 54 AND LWS 78 WITH BROKEN STRANDS AT LWS 54 ONLY. THE CABLE WAS ORDERED AOG AND INSTALLED THE CABLE WAS REPLACED ON LAST PHASE 51 INSPECTION (NOW PHASE 61) HAS BEEN NOTIFIED. UNTIL MFG COMES WITH A NEW FREQUENCY INSPECTION WE ARE LOWERING THE INTERVAL INSPECTION AT 500 FLIGHT HOURS.
